# SDR WX0A072080

- Difficulty date: August 7, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N872GA
- Make and model: Doug MD 83
- Aircraft serial: 53295
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT 800 ALT, RT ENG SURGED AGGRESSIVELY A LOUD BAND WAS HEARD & ENG EPR DECREASED FROM 1.92 TO 1.4.  EXECUTED QRH 72.8 COMPRESSOR STALL.  ENG REMAINED RUNNING & RETURNED TO FIELD AS A PRECAUTION.  TAKEOFF PARAMETERS RT ENG -1.92 EPR, 90.6 N1, 622 EGT, 97% N2 & 10980 FF OAT 23.6.  R & R PRBC IAW AMM 75-31-01.  R & R SBCV IAW AMM 75-31-04.  ENG CONTINUES TO COMPRESSOR STALL.  REF LOG PAGE 520575 FOR CONTINUED TROUBLESHOOTING.  MORE DETAILS TO BE ENTERED WITH PN ABOUT FINAL ROOT CAUSE, CORRECTIVE ACTION & PNS.
